MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TUBING, OXYGEN, STAR LUMEN, 7 L, SC

MEDLINE INDUSTRIES, LP MEDLINE; TUBING, OXYGEN, STAR LUMEN, 7 L, SC
Catalog Number HUD1115
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the o2 tubing being used for nebulizer had leak just below connection to o2.
 
Additional Manufacturer Narrative
It was reported that o2 tubing being used for nebulizer had leak just below connection to o2.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
TUBING, OXYGEN, STAR LUMEN, 7 L, SC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
rahul kota
three lakes drive
north field, IL 
MDR Report Key25322300
Report Number1417592-2026-01780
Device Sequence Number9938540
Product Code BYX
UDI-Device Identifier10197344042234
UDI-Public10197344042234
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1115
Device Lot Number82925090001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown